# SDR GAIA00473

- Difficulty date: August 7, 2000
- Submitted: October 12, 2000
- Operation: Air carrier
- Aircraft: N279US
- Make and model: Boeing 727251
- Aircraft serial: 21158
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING ROUTINE SCHEDULED MAINTENANCE, AT BS 1010 BETWEEN STRINGER 30L AND STRINGER 29L, FOUND A SHEAR TIE DRILLED INTO FROM A PREVIOUS REPAIR, AND SIX EACH BAD FASTENERS, REF NR 20529.  FABRICATED REPAIR PARTS AND INSTALLED THEM IAW B727 SRM 53-10-4.  THE AIRCRAFT WAS RETURNED TO SERVICE  (M)
